MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC MIS STERILE INSTRUMENT PACK MICA SCREW SYSTEM; ORTHOPEDIC TRAY

WRIGHT MEDICAL TECHNOLOGY INC MIS STERILE INSTRUMENT PACK MICA SCREW SYSTEM; ORTHOPEDIC TRAY
Catalog Number 57S0MI06
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that a part of the instrument broke during usage and had to be retrieved from inside the patient's foot using a stainless-steel forceps.
 
Additional Manufacturer Narrative
The reported event could be confirmed since the device was returned for evaluation and matches the alleged failure mode.The device inspection revealed the following: the instrument pack was returned for evaluation.Upon inspection, the curved and straight elevator instruments were found to be in good condition with no visible signs of damage or deformation.The double ended rasp can be seen to be broken on one end of the instrument as reported.The nature of the fracture surface exhibits signs of a brittle fracture.Furthermore, a hardness test according to rockwell on the returned device indicates the material being in accordance to the values in the material specification.Based on investigation, the root cause was attributed to a user related issue.The event was most likely caused by the application of excessive force on the device.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.
 
Event or Problem Description
It was reported that a part of the instrument broke during usage and had to be retrieved from inside the patient's foot using a stainless steel forceps.

Brand Name
MIS STERILE INSTRUMENT PACK MICA SCREW SYSTEM
Common Device Name
ORTHOPEDIC TRAY
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20757552
Report Number3010667733-2024-00896
Device Sequence Number8561084
Product Code OJH
UDI-Device Identifier00840420194664
UDI-Public(01)00840420194664(11)240724(17)320724(10)1793742
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number57S0MI06
Device Lot Number1793742
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2024
Supplement Date Received by Manufacturer01/25/2025
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown